# SDR 2001F00435

- Difficulty date: September 29, 2001
- Submitted: October 16, 2001
- Operation: Air carrier
- Aircraft: N68142
- Make and model: Airbus A300 B4-203
- Aircraft serial: 142
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Shutdown
- Location: Apu Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MIA - FLT 841 - DURING TAKEOFF, PITCH TRIM 1 AND 2 DISENGAGED AND COULDN'T BE REENGAGED, YAW DAMPER NR 2 WAS INOPERATIVE AND APU AUTO SHUTDOWN AT FL220 COULDN'T BE RESTART.  THE AIRCRAFT RETURNED TO MIA STATION, AND THE AIRCRAFT REMAINS ON GROUND FOR MAINTENANCE.  (M)
